# SDR MASA2010042500400

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 13,195 hours, 10,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 EMERGENCY FLOOD LIGHT OUT.  MX REPLACED ROW 20 EMERGENCY FLOOD LIGHT BULB AMM 33-61-01.
